Isotretinoin / Claravis / Accutane For Acne at 32 – Side Effects + Before and After: My Review

Isotretinoin / Claravis / Accutane For Acne at 32 Years Old – Side Effects + Before and After: My Review Blog post: http://www.redomestication.com/accutane-f…

Trackback URL

, , , , , , , ,

22 Comments on "Isotretinoin / Claravis / Accutane For Acne at 32 – Side Effects + Before and After: My Review"

  1. MsPartofme
    15/11/2014 at 1:02 pm Permalink

    mild but persistent adult acne itself is different and doesn’t require such
    a huge dose of isotretinoin. If you could see some medical studies
    conducted recently by NZ doctors, as low dose as 5mg a day is proven to be
    very effective with less side effects. 

  2. MonicaBabess
    15/11/2014 at 1:39 pm Permalink

    hey since u had consistent acne that were bumps under skin. i have that
    problem my whole 21 years and it makes so sad i want to try accutane i
    really do but i don’t severe acne i just have annoying bumps . did u get a
    bad breakout with accutane?

  3. Nasty Hydro
    15/11/2014 at 2:21 pm Permalink

    Tretinoin is suppose to make you peel you wierdo its refreshing your skin
    slowly what a noob god

  4. Joey Rosa
    15/11/2014 at 2:59 pm Permalink

    Thank you for posting, I am 31 myself so this is very helpful

  5. Belle DeJour
    15/11/2014 at 3:10 pm Permalink

    Hi Michelle,
    I’m 24 and I will be starting Accutane this month. My stubborn acne is also
    just enough to hurt my confidence and self-image. Did you do any videos or
    blog posts about products you used while on Accutane?

  6. Ashish Patel
    15/11/2014 at 3:49 pm Permalink

    I am 32 and started Accutane about 5 weeks ago, my acne is very similar to
    the way you described yours, but mine tended to scar and leave its mark.
    My derm upped my dosage to 80mg so I have been on that for a week now, it
    hasn’t been too bad. I don’t give my skin a chance to get dry, or my lips
    for that matter. No joint pain, I am hoping no serious side effects with
    the 80mg dosage. Hopefully my results are as great as yours! Thanks for
    the video

  7. James Calismo
    15/11/2014 at 4:26 pm Permalink

    what dosage of accutane were you taking?

  8. Kim Brunelle
    15/11/2014 at 5:04 pm Permalink

    Thanks for your video 🙂 I’m 33 and started today on a low dose of
    accutane. Hoping my results are as great as yours!

  9. Marte Helgesen
    15/11/2014 at 5:59 pm Permalink

    Hi! Your skin looks sooo nice and fresh! Did all the dryness go away? did
    you feel like it aged/damaged your skin in any way at all? Looks like for
    you everything went back to normal. I am going on it, but I already have
    dry skin as well as acne so I am a little worried. 

  10. Gentlesoul
    15/11/2014 at 6:42 pm Permalink

    Your skin looks great! Did u have any facial redness or flushing during
    your course at all?? I started to get some facial flushing around 4 month
    mark…

  11. Erin Mikhail
    15/11/2014 at 7:10 pm Permalink

    Hey can you do an update? Is your skin still this good after being off of
    it? Thanks!

  12. Michelle MacPhearson
    15/11/2014 at 8:09 pm Permalink

    You are one month in now – how is it going for you?

  13. Michelle MacPhearson
    15/11/2014 at 8:43 pm Permalink

    No, I was with the same Dr. for over a year before we went to Accutane. For
    some people, topicals DO cure it – that’s why they try those first.

  14. Michelle MacPhearson
    15/11/2014 at 9:01 pm Permalink

    It took over a year before my derm decided to go with Accutane. This was
    after about 10 years of going to random derms on and off.

  15. Michelle MacPhearson
    15/11/2014 at 9:25 pm Permalink

    Awwww!

  16. MrsStayinstrong
    15/11/2014 at 9:51 pm Permalink

    I’m on week 6 of Accutane….The first month was rough…I had some really
    bad break outs…a few bad headaches and blocked oil glands in right
    eye….but I’ve been drinking alot of water seems to help with the
    headaches and using natural tears…2nd month not so many breakouts but
    just really dry and flaky on face…..so far I would say so good…no other
    symptoms. My only regret is that I wish this drug didnt have such a bad rep
    and I tried it sooner…thanks for asking

  17. Michelle MacPhearson
    15/11/2014 at 10:18 pm Permalink

    No, of course not, ROFL.

  18. Elizabeth Lemon
    15/11/2014 at 11:17 pm Permalink

    Just started my Accutane journey today! Did you maybe have an initial
    breakout and when did you see the results? Also now (2 months since you
    posted this video) how is your skin? I hope everything is great :)) Really
    good video, it helped me a lot 🙂

  19. Destroyer of Worlds
    15/11/2014 at 11:55 pm Permalink

    Don’t go on Accutane. Its the worst thing you could take. Just eliminate
    wheat, and simple sugars from your diet, and limit dairy. Trust me I have
    breathing problems now from Accutane and I was extremely suicidal while
    taking it.

  20. Vicki Goolsby
    15/11/2014 at 11:56 pm Permalink

    I can totally relate. I’m 36yrs and my DR put me on accutane. I finished my
    treatment in July. But didn’t have extream acne but it just wouldn’t clean
    up what I did have. so after treatment my dr put me on retin-a to keep my
    pores open. I put it on at night but it makes my face soo oily when i wake
    up so i stopped using it. i went back and she is making my try retin-amicro
    for a week and also gave me differin .3. have you tryed any of these?

  21. J Lynn
    16/11/2014 at 12:40 am Permalink

    I am 40 and starting it today!

  22. Michelle MacPhearson
    16/11/2014 at 1:14 am Permalink

    So happy for you!

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments